# SDR DHL2003752003

- Difficulty date: June 25, 2003
- Submitted: June 26, 2003
- Operation: Air carrier
- Aircraft: N752DH
- Make and model: Boeing 727223
- Aircraft serial: 22466
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Condition: Loose
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

COCKPIT DOOR KNOB AND LOCK ARE LOOSE. IT IS DIFFICULT TO OPEN AND CLOSE DOOR.  RE-SECURED DOOR LATCH. OPS CHECKED OK IAW MM 52-50-1.
